# SDR NOCA2398

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE AT DOOR R-4.  FOUND INOPERATIVE DURING INSPECTION.  RELAMPED EXTERIOR EMERGENCY LIGHT AT DOOR R-4.  OPS CHECK NORMAL.  (M)
